# SDR CALA9700634

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Prox Switch
- Condition: Jammed
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING LANDING, FLAP EXTENSION LE FLAPS TRANSIT LIGHT WOULD NOT EXTINGUISH.  INSPECTION FOUND A SCREW BETWEEN TARGET AND PROXIMITY SWITCH.  REMOVED SCREW AND OPERATED FLAPS THROUGH FULL UP AND DOWN.  OPS CHECK GOOD.
